Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 793297, 14 pages
http://dx.doi.org/10.1155/2008/793297
Research Article

On Multiple Twisted -adic -Euler -Functions and -Functions

1National Institute for Mathematical Sciences, Doryong-dong, Yuseong-gu, Daejeon 305-340, South Korea
2Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, South Korea
3Department of Mathematics, Kyungnam University, Masan 631-701, South Korea

Received 6 May 2008; Accepted 13 August 2008

Academic Editor: Agacik Zafer

Copyright © 2008 Min-Soo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Kim, “On p-adic interpolating function for q-Euler numbers and its derivatives,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 598–608, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Kim, “On the multiple q-Genocchi and Euler numbers,” to appear in Russian Journal of Mathematical Physics.
  5. T. Kim, M.-S. Kim, L. Jang, and S.-H. Rim, “New q-Euler numbers and polynomials associated with p-adic q-integrals,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 243–252, 2007. View at Google Scholar · View at MathSciNet
  6. T. Kim, L.-C. Jang, and C.-S. Ryoo, “Note on q-extensions of Euler numbers and polynomials of higher order,” Journal of Inequalities and Applications, vol. 2008, Article ID 371295, 9 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Ozden and Y. Simsek, “Interpolation function of the (h,q)-extension of twisted Euler numbers,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 898–908, 2008. View at Publisher · View at Google Scholar
  9. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on sum of products of (h,q)-twisted Euler polynomials and numbers,” Journal of Inequalities and Applications, vol. 2008, Article ID 816129, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Simsek, “q-analogue of twisted l-series and q-twisted Euler numbers,” Journal of Number Theory, vol. 110, no. 2, pp. 267–278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L.-C. Jang, “Multiple twisted q-Euler numbers and polynomials associated with p-adic q-integrals,” Advances in Difference Equations, vol. 2008, Article ID 738603, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L.-C. Jang and C.-S. Ryoo, “A note on the multiple twisted Carlitz's type q-Bernoulli polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 498173, 7 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Kim, “A note on q-Euler numbers and polynomials,” preprint 2006, http://arxiv.org/abs/math.NT/0608649.
  14. M.-S. Kim, T. Kim, and J.-W. Son, “Multivariate p-adic fermionic q-integral on p and related multiple zeta-type functions,” Abstract and Applied Analysis, vol. 2008, Article ID 304539, 13 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Kim, “q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at MathSciNet
  16. T. Kim, “Multiple p-adic L-function,” Russian Journal of Mathematical Physics, vol. 13, no. 2, pp. 151–157, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Kato, N. Kurokawa, and T. Saito, Number Theory 1: Fermat's Dream, vol. 186 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  18. L. C. Washington, Introduction to Cyclotomic Fields, vol. 83 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1997. View at Zentralblatt MATH · View at MathSciNet
  19. L. C. Washington, “A note on p-adic L-functions,” Journal of Number Theory, vol. 8, no. 2, pp. 245–250, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. C. Washington, “p-adic L-functions and sums of powers,” Journal of Number Theory, vol. 69, no. 1, pp. 50–61, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. J. Fox, “A method of Washington applied to the derivation of a two-variable p-adic L-function,” Pacific Journal of Mathematics, vol. 209, no. 1, pp. 31–40, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. T. Young, “On the behavior of some two-variable p-adic L-functions,” Journal of Number Theory, vol. 98, no. 1, pp. 67–88, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet